alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : DEBNATH, JAYANTA [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1


   1 / 1
select
to print
 Debnath, Shyamal and Debnath, Jayanta On /-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation. Proyecciones (Antofagasta), Sept 2014, vol.33, no.3, p.277-285. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information